Ask The Nurse

To personally discuss a medical issue or to make an appointment, call 216-444-4HER (216-444-4437). You can also make an appointment at Cleveland Clinic. For your security, please do not use this form to email personal, confidential health information. We cannot diagnose or treat by email. Our email policies are explained further in this disclaimer. You may also wish to review our privacy statement. Disclaimer | Privacy

I have been using Intensity for approximately two months with no problems. I have been experiencing uncomfortable vaginal itching the last couple of days. I did not use the Intensity today.

I do have e-string and was using Premarin, but I have not used those for the last couple of weeks. I would appreciate any advice you could provide me to help relieve my symptoms and how to proceed with the Intensity treatment.

Your symptoms could be related to an overgrowth of yeast or of normal vaginal flora, a condition called bacterial vaginosis. You might want to see your healthcare provider to check a vaginal swab to see if you need an antifungal or antibiotic agent. In the meantime, you could also try OTC repHresh vaginal gel to help balance your vaginal pH. It is okay to continue with the vaginal estrogen, as they can help balance vaginal pH as well.

You should hold off using any vaginal stimulating device if you have any symptoms of pain, infection or irritation. If the itching is otherwise too bothersome then see your provider before restarting your pelvic stimulation program.

All My Best,
Speaking of Women's Health Nurse

May 21, 2015 at 12:00am

Share this article

 

Go back to the question archive